# SDR 95ZZZX2268

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2869X
- Make and model: Piper PA-28RT-201T
- Aircraft serial: 28R7931231
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: 455361
- Condition: Binding
- Location: Mixture Control
- Part time: 2,850 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIXTURE CONTROL CABLE, OVER A 6-MONTH PERIOD, BECAME INCREASINGLY DIFFICULT TO MOVE.  LUBRICATION TEMPORARILY RESOLVED PROBLEM, ONLY TO RETURN.  FIRE STOP INSULATION SHEATH ALONG WITH NEW MIXTURE CABLE INSTALLED BY A & P.  PROBLEM RESOLVED.  SUSPECT CAUSE AS EXCESSIVE HEAT FROM TURBOCHARGER, UNSHIELDED, CAUSED CORROSION TO OCCUR INSIDE CABLE HOUSING.  RECOMMENDATION:  INSTALL NEW CABLE WITH FIRE SHIELD.
